Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On unicoherent continua


Author: Harlan C. Miller
Journal: Trans. Amer. Math. Soc. 69 (1950), 179-194
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9947-1950-0036498-3
MathSciNet review: 0036498
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1950-0036498-3
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society